# SDR AWXA200300260

- Difficulty date: March 1, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 42,557 hours, 19,438 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: D5347210420290
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-03 CHECK CORROSION WAS FOUND ON THE BOTTOM SURFACE OF THE UPPER LEG ON FLOORBEAM SPLICE, FR 66+7, Y765. MAINTENANCE REMOVED CORRODED SPLICE AT FR 66+7, Y765; FABRICATED A NEW REPLACEMENT SPLICE; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, PG. 6-7.
